EconPapers    
Economics at your fingertips  
 

On the Structures of Abelian -Regular Rings

Jianwei Lu and Liguo He

International Journal of Mathematics and Mathematical Sciences, 2014, vol. 2014, 1-4

Abstract:

Assume that is an Abelian ring. In this paper, we characterize the structure of whenever is -regular. It is also proved that an Abelian -regular ring is isomorphic to the subdirect sum of some metadivision rings.

Date: 2014
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2014/842313.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2014/842313.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:842313

DOI: 10.1155/2014/842313

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:842313